Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BPZ2-0037-0028

Czasopismo

International Journal of Applied Mechanics and Engineering

Tytuł artykułu

Disturbance due to inclined load in generalized thermoelastic medium with two temperatures

Autorzy Kumar, R.  Kaushal, S. 
Treść / Zawartość http://www.ijame.uz.zgora.pl/ http://www.degruyter.com/view/j/ijame
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The present investigation is concerned with the deformation in a homogeneous, isotropic thermoelastic half-space with two temperatures as a result of an inclined load. The inclined load is assumed to be a linear combination of a normal load and a tangential load. The integral transform technique is used to solve the problem. As an application of the approach concentrated and uniformly distributed loads have been considered. The transformed components of displacement, stress, conductive temperature and temperature distribution are inverted by using the numerical inversion technique. The effect of two temperatures and response of two generalized theories of thermoelasticity (Lord and Shulman (L-S), Green and Lindsay (G-L) theories) on the resulting quantities have been depicted graphically for a particular model. Some particular cases of interest have been deduced from the present investigation.
Słowa kluczowe
PL tworzywa termoplastyczne   transformacja Laplace'a   transformacja Fouriera  
EN generalized thermoelastic   inclined load   conductive temperature   Laplace and Fourier transforms  
Wydawca Oficyna Wydawnicza Uniwersytetu Zielonogórskiego
Czasopismo International Journal of Applied Mechanics and Engineering
Rocznik 2008
Tom Vol. 13, no 3
Strony 695--706
Opis fizyczny Bibliogr. 16 poz., wykr.
Twórcy
autor Kumar, R.
autor Kaushal, S.
Bibliografia
Boley M. (1956): Thermoelastic and irreversible thermo dynamics. - J. Appl. Phys., vol.27, pp.240-253.
Chen P.J, Gurtin M.E. and Willams W.O. (1968): A note on non-simple heat conduction. - Z. Angew, Math. Phys., vol.19, pp.969-970.
Chen P.J, Gurtin M.E. and Willams W.O. (1969): On the thermoelastic material with two temperatures. - Z. Angew, Math. Phys., vol.20, pp.107-112.
Dhaliwal R.S. and Singh A. (1980): Dynamic coupled thermoelasticity. - Hindustance Publisher corp, New Delhi (India), pp.726
Green A.E. and Lindsay K.A. (1972): Thermoelasticity. - J. Elasticity, vol.2, pp.1-7.
Honig G. and Hirdes U. (1984): A method for the numerical inversion of Laplace transforms. - J. Comput. and Appl. Math., vol.10, pp.113-132.
Kumar R. and Ailwalia P. (2005): Moving inclined load at boundary interface. - Applied Mathematics and Mechanics, vol.26, No.4, pp.467-485.
Kumar R., Miglani A. and Garg N.R. (2000): Plane strain deformation of poroelasticity using eigen value approach. - Proceeding Indian Acad. Sci, Earth Planet Sci, vol.109, pp.371-380.
Kumar R. and Rani L. (2005): Response of thermoelastic half-space with voids due to inclined load. - Int. J. of Applied Mechanics and Engineering, vol.10, No.2, pp.281-294.
Lord H.W and Shulman Y. (1967): A generalized dynamical theory of thermoelasticity. - J. Mech. Phys. Solid, vol.15, pp.299-309.
Press W.H., Teukolshy S.A. and Vellerling W.T. (1986): Numerical recipes in FORTRAN. - Cambridge University Press, Cambridge.
Puri P. and Jordan P. (2006): On the propagation of harmonic plane waves under the two temperature theory. - Int. J. Eng.. Sci., vol.44, pp.1113-1126.
Quintanilla R. (2004): On existence; structural stability, convergence and spatial behaviour in thermoelastic with two temperatures. - Acta Mech., vol.168, pp.161-73.
Quintanilla R. (2004): Exponential stability and uniqueness in thermoelasticity with two temperature. - Series A: Mathematical Analysis, vol.11, pp.57-68.
Warren W.E and Chen P.J. (1973): Wave propagation in the two temperature theory of thermoelasticity. - Acta Mech., vol.16, pp.21-23.
Youssef H.M. (2005): Theory of two temperature generalized thermoelastic. - IMA Journal of Applied Mathematics, pp.1-8.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BPZ2-0037-0028
Identyfikatory